Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 148132, 9 pages
http://dx.doi.org/10.1155/2014/148132
Research Article

New Exact Solutions for a Higher Order Wave Equation of KdV Type Using Multiple -Expansion Methods

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 16 February 2014; Accepted 9 April 2014; Published 29 April 2014

Academic Editor: Giorgio Kaniadakis

Copyright © 2014 Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Zhang, J. L. Tong, and W. Wang, “A generalized G/G-expansion method for the mKdV equation with variable coefficients,” Physics Letters A, vol. 372, pp. 2254–2257, 2008. View at Google Scholar
  3. Y.-B. Zhou and C. Li, “Application of modified G/G-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Guo and Y. Zhou, “The extended G/G-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Guo, Y. Zhou, and C. Zhao, “The improved G/G-expansion method and its applications to the Broer-Kaup equations and approximate long water wave equations,” Applied Mathematics and Computation, vol. 216, no. 7, pp. 1965–1971, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. S. Fokas, “On a class of physically important integrable equations,” Physica D, vol. 87, no. 1–4, pp. 145–150, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Tzirtzilakis, V. Marinakis, C. Apokis, and T. Bountis, “Soliton-like solutions of higher order wave equations of the Korteweg-de Vries type,” Journal of Mathematical Physics, vol. 43, no. 12, pp. 6151–6161, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Tzirtzilakis, M. Xenos, V. Marinakis, and T. C. Bountis, “Interactions and stability of solitary waves in shallow water,” Chaos, Solitons & Fractals, vol. 14, no. 1, pp. 87–95, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. E. Zakharov and A. B. Shabat, “A scheme for integrating the nonlinear equations of mathematical physics by the method of the inverse scattering problem. I,” Functional Analysis and Its Applications, vol. 8, no. 3, pp. 226–235, 1974. View at Publisher · View at Google Scholar · View at Scopus
  10. V. E. Zaharov and A. B. Shabat, “Integration of the nonlinear equations of mathematical physics by the method of the inverse scattering problem. II,” Functional Analysis and Its Applications, vol. 13, no. 3, pp. 166–174, 1979. View at Google Scholar · View at MathSciNet
  11. M. Ruggieri, “Kink solutions for a class of generalized dissipative equations,” Abstract and Applied Analysis, vol. 2012, Article ID 237135, 7 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Ruggieri and A. Valenti, “Approximate symmetries in nonlinear viscoelastic media,” Boundary Value Problems, vol. 2013, article 143, pp. 1–8, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Ruggieri and M. P. Speciale, “Similarity reduction and closed form solutions for a model derived from two-layer fluids,” Advances in Difference Equations, vol. 2013, no. 1, article 355, 2013. View at Publisher · View at Google Scholar
  14. Y. Kodama and A. V. Mikhailov, “Obstacles to asymptotic integrability,” in Algebraic Aspects of Integrability, pp. 173–204, Birkhäuser, Basel, Switzerland, 1996, edited by I. M. Gelfand and A. Fokas. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Wu, W. Rui, and X. Hong, “A generalized KdV equation of neglecting the highest-order infinitesimal term and its exact traveling wave solutions,” Abstract and Applied Analysis, vol. 2013, Article ID 656297, 15 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. He, Y.-M. Zhao, and Y. Long, “New exact solutions for a higher-order wave equation of KdV type using extended F-expansion method,” Mathematical Problems in Engineering, vol. 2013, Article ID 128970, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet